# SDR 2007UALA00713

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 58,477 hours, 17,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE LEFT SIDE JUST FWD OF LAV SERVICE PANEL.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED & FABRICATED & INSTALLED REPAIR DOUBLER.
